# SDR MALA060598

- Difficulty date: November 6, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 21,147 hours, 23,312 cycles
- Engine: Ge CT79B
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RT ENGINE WENT TO FX WHEN IT HAD A LOW OIL PSI WARNING ON SHORT FINAL. CREW SHUT THE ENGINE DOWN. FLIGHT LANDED WITHOUT FURTHER INCIDENT. REMOVED AND REPLACED STARTER IAW JC243103, P3 SWITCH IAW 01-22-00-01, AND PCU SOLENOID RDI NR 3 KFB IAW CMM 61-20-27. OPS AND LEAK CHECK GOOD.
